# SDR SWIA201437449

- Difficulty date: April 19, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221CLC IS CRACKED.  C-CHECK, REPAIRED PANEL IAW EA.
